# SDR AALA201701019002

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 54,121 hours, 20,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY SEAT 9D STICKING OUT. REINSTALLED EXIT SIGN BY SEAT 9D AND ACCOMPLISHED SATISFACTORY CHECK.
